# SDR DALA2016092706860

- Difficulty date: September 26, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 44,603 hours, 24,129 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM -Y1732  AT AFT GALLEY AREA BETWEEN FRAME 65 TO FRAME 66, L=0.652", W=0.259", D=0.001".  REPLACED FLOORBEAM -Y1732 AT AFT GALLEY AREA BETWEEN FRAME 65 TO FRAME 66 IAW SRM 51-72-11 AND DWG D53472750 AND D53474150.
